# SDR MEX2003062

- Difficulty date: March 8, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- System (JASC): 4960 · APU Controls
- Part: Thermostat
- Part number: 12955211
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 248 - MEX-GDL - DURING PUSH BACK, THE APU SHUT OFF ON RAMP.  THE AIRCRAFT RETURNED TO POSITION.  THE PNEUMATIC LOAD CONTROL THERMOSTAT WAS REPLACED IAW MM 49-52-1, TESTS CORRECT.  (M)
